# SDR AALA201902284004

- Difficulty date: February 24, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug MD 83
- Aircraft serial: 53564
- Aircraft time: 58,109 hours, 29,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE PORTABLE EMERGENCY LIGHT DOES NOT COME ON.  REPLACED THE PORTABLE EMERGENCY LIGHT IAW AMM 33-50-00. OPS CHECKED GOOD.
